# SDR CALA0800700

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 61,387 hours, 31,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C27755
- Condition: Corroded
- Location: Bs 967 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED DIP DUE TO HEAVY CORROSION AT STATION 967, STR 27LT TO STR 27RT, PERFORM A PERMANET REPAIR PER EC/RA 5331-01244 WITHIN 6,000 FLIGHT CYCLES OR 24 MONTHS, WHICHEVER OCCURS FIRST.  DURING OPEN-UP FOUND MORE CORROSION, REMOVED EXISTING REPAIRS AND REPAIRED PER EC/RA 5330-03827.
